# SDR IPXA2021111776084

- Difficulty date: November 17, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 23,021 hours, 14,170 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ASMELL FROM PACK 1--SMELLS LIKE BURNING DUST OR WAM FRENCH FRIES. SMELL WENT AWAY TURNING PACK 1 OFF (NOTE IT IS NOT A DIRTY SOCKS SMELL)RUN PACK 1 THROUGH ALL TEMPERATURE RANGES IAW A300 AMM 21-51-00 NO FURTHER SMELLS NOTED
